# SDR UPS00231904

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flap
- Condition: Inoperative
- Location: Wing
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ATB - FLAPS WOULD NOT RETRACT UPON RETRACTION ATTEMPT.
